Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

BeadyB

Veteran Member
  • Total Reviews

    12
  • Content Count

    575
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About BeadyB

  • Rank
    Member

Profile Information

  • Gender
    Female
  • Location
    SD, CA

Recent Profile Visitors

3716 profile views
  1. These are all questions you need to discuss with your doctor. The only way to lessen potential bad side effects are to have a healthy diet, exercise, and sleep. You should also be performing self -examinations, to which you can learn how to do via internet. And even then there are no guarantees. Another note: Women who eat more fiber, are less likely to have breast cancer http://www.reuters.com/article/2011/07/28/...E76R6YM20110728 But if you think the only options are to have acne or to
  2. It's very normal to continue breaking out for the first few packs, until your hormones become balanced. At least, thats my understanding of it. I'm sure things will get better and if the off chance they don't, you can try another pill.
  3. Define "teenager" A few younger people (17-19 year olds) that I know with usually flawless skin break out every once and a while. It's usually anywhere from 1-4 pimples and clears up really quickly with not a lot of redness. I feel like a creep for noticing this, but it's their fault for complaining about their breakouts to ME haha. They all have pretty flawless skin with no visible pores. So, I'd say even a few breakouts is normal. I'd say your scenario is pretty normal too, although I suppos
  4. Well, it was FANTASTIC. My skin was looking sooo good. But then it got a little dry. So I stopped using it for a week. My skin started to look a little shabby, so I used it again, just like I used to. My skin turned dark red. And I got some raised bumps. It also HURT pretty bad. My skin tends to reject products randomly though. I can't use CeraVe products either. And I used that for a year!
  5. I wish you the best of luck! Keep us posted!
  6. You bitch on this site about how tragic it is that your parents get pimples every now and then. -Thats life, get over it. Most people get a pimple every now and then. Then you complain that no one understands how acne can ruin ones life. - Do you know what site you are on? Its called ACNE.ORG Everyone here knows that having skin problems are like. Then you say your attitude is no ones business. -If you don't want people reading and responding to this, why did you post it on the internet?
  7. BeadyB

    Ocella

    Thats great! Did you have an initial breakout?
  8. To OP: I think it's awesome that you have clear skin! I realize its frustrating to over think everything you consume, but maybe your diet fixed whatever was causing your acne in the first place. And now your body is able to process foods better. Or maybe diet has no direct impact on your acne. Either way, I would be stoked to know that my body is able to tolerate most foods! So congrats and enjoy it. P.S. Sorry your post was hijacked and turned into a self-righteous gluten debate. No respec
  9. Losing weight did the same thing to me. It was unintentional in my case, I just became depressed and overall I lost like 15 pounds. I think the weight loss really disrupted my hormones. I've tried some different BCP's and only one has really helped. I suggest having a doc check your hormone levels. If you wanna stay natural, google VITEX. Good luck
  10. You people need to stop blaming the pharmacists. They are required BY LAW to give the generic equivalent unless YOUR DOCTOR marked the brand name only box...
  11. I just couldn't do it. My skin looks worse than it ever did. My skin looked BETTER when I had a staph infection than it does now. I know I should give this pill the 3 months, but I just cant. Back to my old BCP Desogen (Reclipsen) So depressed.
  12. BeadyB

    Not Good!

    So you didn't give it the 3 months for her to adjust?
  13. I see no scarring whatsoever. I'm sorry your derm upset you somehow...but I think it was probably necessary. Now when you follow his instructions, you can actually wash your face, not just the layer of dead skin on top of it. Good luck.
  14. GENTLY wiping clogged pores with a harmless cotton ball WILL NOT CAUSE SCARRING!!!!!! Do you really think your derm did that JUST TO SCAR YOU?!?! NOOOOOO He did it to remove the dead skin (which is DEAD, so I don't know why your mad its gone) so he can see whats underneath! How are the BDD meetings going? and btw, i dont have NORMAL dead skin that a typical person has. I have the severest form. Something like this: http://healthcave.com/itchy-scalp-causes-and-treatment/ But its
×